# SDR QXEA0100081

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,499 hours, 49,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- CABIN AND COCKPIT BOTH HAVE STRONG ODOR OF FUEL.  ACCOMPLISHED BLEED AIR SYSTEM BLOWOUT OF BOTH AIR CONDITIONING PACK SYSTEMS DURING ENGINE RUN-UP.  NO FURTHER FUEL ODOR NOTICED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
